| Catalog Number |
18300725S |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
Event or Problem Description
As reported: "nail breaks when placed in the nail insertion space".Additional information received 10/17/24; it was a primary surgery.Surgeon drilled the canal, put a humerus nail, and when adjusting the compression screw, he leaned 2.7 screwdriver on the proximal part of the nail and the nail material became deformed.Nail had to be removed and another one with same measures was replaced.There was no debris, only material fatigue.
Event or Problem Description
As reported: "nail breaks when placed in the nail insertion space".Additional information received (b)(6) 2024; it was a primary surgery.Surgeon drilled the canal, put a humerus nail, and when adjusting the compression screw, he leaned 2.7 screwdriver on the proximal part of the nail and the nail material became deformed.Nail had to be removed and another one with same measures was replaced.There was no debris, only material fatigue.
Additional Manufacturer Narrative
Correction - please refer to d9 - the device was not returned.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.